Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An algebraic approach to tempered distributions
University of Borås, School of Engineering.
2011 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 384, no 2, 307-319 p.Article in journal (Refereed)
Abstract [en]

A space of pseudoquotients is introduced that is shown to be isomorphic to the space of tempered distributions on RN. The Fourier transform is defined as a map from the space of pseudoquotients to the space of tempered distributions and as a transformation on pseudoquotients.

Place, publisher, year, edition, pages
Elsevier , 2011. Vol. 384, no 2, 307-319 p.
Keyword [en]
pseudoquotients, convolution quotients, fourier transform, schwartz distributions, tempered distributions
Keyword [sv]
Matematik och teoretisk fysik
National Category
Mathematics
Identifiers
URN: urn:nbn:se:hb:diva-1221DOI: 10.1016/j.jmaa.2011.05.064Local ID: 2320/10187OAI: oai:DiVA.org:hb-1221DiVA: diva2:869245
Available from: 2015-11-13 Created: 2015-11-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Atanasiu, Dragu
By organisation
School of Engineering
In the same journal
Journal of Mathematical Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 58 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf